# SDR SWAA2022042093382

- Difficulty date: April 12, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FIXED LEADING EDGE SKIN AT LEVEL KRUEGER FLAP ACTUATOR 1 2022-148404 / [01] TOOL USED PN NORTEC 500D SN N500X1693P030456 DUE DATE 26-JAN-23;[02] REPAIRED INB FIXED LE SKIN BTW KRAS 166.32 TO KRAS 190.52 (KRUEGER FLAP ACTUATOR 1) IAW E/A 22-157-01102 BARCODE (TTG8Q00BW4T); E/A 22-157-01102-WIP 1 BARCODE (TTG8Q00BVJAQ); E/A 22-157-01102-WIP 2 BARCODE (TTG8Q00BW1TN) MATERIAL USED: ALUMINUM SHEET 2024T3 0.063? P/O 2021164780; 2024T3 0.071? P/O 202111049; 2024T3 0.080? P/O 2022126808. SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED ON INB FIXED LE SKIN BTW KRAS 166.32 TO KRAS 190.52 (KRUEGER FLAP ACTUATOR 1) IAW EA 22-157-01102 BARCODE (TTG8Q00BWE4T); EA 22-157-01102-WIP 1 BARCODE (TTG8Q00BVJAQ); EA 22-157-01102-WIP 2 BARCODE (TTG8Q00BW1TN) MATERIAL USED: ALUMINUM SHEET P/N: 2024T3 0.063? P/O 2021164780; P/N: 2024T3 0.071? P/O 202111049; P/N: 2024T3 0.080? P/O 2022126808. SEE INDIVIDUAL SIGN OFF BELOW
